# SDR MZZA2008120400010

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 31,663 hours, 11,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED BETWEEN STA 312 & STA 328 AT LBL 36.5 INTERCOSTAL.  REMOVED, FABRICATED IAW ECRA 5321-01524, INSTALLED PER SRM 51-10-02 AND HOLES PICKED UP PER SRM 51-40-05 REV 33.
